Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Memphis, TN

March 11, 2010Fayette County, Hardeman County, Shelby County, Tennessee; 7 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Mar 11, 2010, 1:27 AM CST for Fayette County, Hardeman County, Shelby County, Tennessee; 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2010, 1:27 AM CST (07:27 UTC)
Expired
Mar 11, 2010, 4:19 AM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Union County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WGUS54 KMEG 110728
FFWMEG
MSC009-033-071-093-107-137-145-TNC047-069-157-111030-
/O.NEW.KMEG.FF.W.0007.100311T0728Z-100311T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
127 AM CST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 430 AM CST

* AT 127 AM CST...DOPPLER RADAR ESTIMATES 1 INCH OF RAINFALL HAS     
  OCCURRED IN THE PAST 30 MINUTES. SHOWERS AND THUNDERSTORMS WILL    
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS...BOLIVAR...COLLIERVILLE AND WALL DOXEY STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3448 8923 3446 9002 3468 8987 3539 8969
      3540 8886

$$
1 follow-up statement
443 
WGUS74 KMEG 111019
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 AM CST THU MAR 11 2010

MSC009-033-071-093-107-137-145-TNC047-069-157-111029-
/O.CAN.KMEG.FF.W.0007.000000T0000Z-100311T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESOTO MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS-LAFAYETTE MS-
PANOLA MS-FAYETTE TN-SHELBY TN-HARDEMAN TN-
419 AM CST THU MAR 11 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN HARDEMAN...
EASTERN SHELBY...FAYETTE...NORTHEASTERN PANOLA...NORTHERN
LAFAYETTE...NORTHWESTERN UNION...EASTERN TATE...MARSHALL...BENTON AND
EASTERN DESOTO COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3448 8923 3446 9002 3468 8987 3539 8969
      3540 8886

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 11:32 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 10, 11:32 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CST WED MAR 10 2010

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 900 PM CST WED MAR 10 2010/

UPDATE...
SEVERE THREAT CONTINUES FOR THE MIDSOUTH TONIGHT.

KLZK RADAR SHOWED A SQUALL LINE BEGINNING TO TAKE SHAPE OVER THE
WESTERN THIRD OF ARKANSAS...AS THE SURFACE COLD FRONT MOVES IN
FROM THE WEST. THIS SQUALL LINE WILL EVENTUALLY OVERTAKE THE
DISCRETE CONVECTION AS IT ARRIVES TO NEAR THE MS RIVER SHORTLY
AFTER MIDNIGHT.

IN THE INTERIM... IT APPEARS AN INCREASE IN COVERAGE IN DISCRETE
CELLS HAS OCCUR ED IN ADVANCE OF THE SURFACE COLD FRONT. A FEW OF
THESE DISCRETE CELLS WILL HOLD TORNADIC POTENTIAL.

KNQA RADAR SHOWED A 55KT LOW LEVEL JET...WHICH SHOULD HELP SUSTAIN
CONVECTION WELL INTO THE OVERNIGHT. GIVEN THE STRONG DIRECTIONAL
SHEAR...WILL LIKELY STILL NEED TO MONITOR FOR ROTATION EMBEDDED IN
THE SOME OF THE LINE SEGMENTS OVERNIGHT.

NO CHANGES TO THE FORECAST PLANNED AT THIS TIME.

PWB

PREV DISCUSSION... /ISSUED 614 PM CST WED MAR 10 2010/

UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 552 PM CST WED MAR 10 2010/

UPDATE...
FORECAST WAS UPDATED TO INCREASE POPS THIS EVENING...BETWEEN 9 PM
AND MIDNIGHT... AND TO BRING UP SEVERE WORDING INTO THE MID TO
LATE EVENING OVER AREAS TO THE SOUTH AND SOUTHWEST OF MEMPHIS. 18Z
NAM HAS HANDLED THE CONVECTIVE INITIATION OVER WESTERN AND CENTRAL
ARKANSAS POORLY. IT APPEARS THAT AT SOME OF THIS ACTIVITY MAY MAKE
IT INTO EASTERN ARKANSAS BY MIDEVENING...BASED ON RADAR AND
SATELLITE TRENDS.

BESIDES THE ACTIVITY OVER CENTRAL AR... ANOTHER AREA OF CONCERN
IN THE SHORT TERM IS SCATTERED ACTIVITY FORMING ALONG A WARM
FRONT OVER NORTH MS. SEE SPC MESOSCALE DISCUSSION 170.

MAIN CONVECTIVE LINE ASSOCIATED WITH THE COLD FRONT WILL LIKELY
REACH THE MS RIVER AFTER MIDNIGHT. THOUGH MIDLEVEL LAPSE RATES
WILL BE HEALTHY AND SURFACE CONVERGE STRONG AND WELL ORGANIZED...
MUCAPES SHOULD DECREASE BELOW 1000 J/KG. THIS MAY LESSEN HAIL
THREAT DURING THE OVERNIGHT.

PWB

PREV DISCUSSION... /ISSUED 302 PM CST WED MAR 10 2010/

DISCUSSION...

SKIES ARE MOSTLY CLOUDY OVER EASTERN PORTIONS OF THE FORECAST AREA
WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES ARE MAINLY IN THE
60S WHERE SKIES ARE MOSTLY CLOUDY WHILE TEMPERATURES ARE IN THE
70S WHERE SKIES ARE MOSTLY SUNNY. CURRENTLY THERE IS A FEW SHOWERS
OVER MONROE COUNTY BUT REMAINDER OF FORECAST AREA REMAINS DRY.
COLD FRONT CURRENTLY EXTENDS FROM CENTRAL OKLAHOMA INTO SOUTHWEST
TEXAS. SCATTERED THUNDERSTORMS EXTENDS FROM EXTREME EASTERN
OKLAHOMA INTO NORTHEAST TEXAS. A FEW OF STORMS IN NORTHEAST TEXAS
ARE PRODUCING LARGE HAIL. THESE STORMS WILL MOVE INTO THE FORECAST
AREA LATE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS
ACTIVITY WILL MOVE FAIRLY QUICKLY THROUGH THE FORECAST AREA AND
SHOULD BE DONE BEFORE THURSDAY AFTERNOON.

THE COLD FRONT WILL BE EAST OF THE REGION BY THURSDAY NIGHT BRINGING
SOMEWHAT COOLER AIR INTO THE FORECAST AREA. WHILE THE COLD FRONT
SHOULD BE OUT OF THE AREA BY THURSDAY NIGHT... THE UPPER LEVEL LOW
WILL BE OVER NORTHWEST MISSOURI WHICH WOULD PROVIDE SOME SCATTERED
SHOWERS OVER THE REGION. THE UPPER LOW WILL SLOWLY HOVER OVER
PARTS OF MISSOURI FRIDAY AND FRIDAY NIGHT KEEPING A CHANCE OF
SHOWERS AROUND. THE UPPER LOW BEGINS TO MOVE OUT OF THE REGION ON
SATURDAY SO A CHANCE OF RAIN WILL CONTINUE.

HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION BEGINNING SATURDAY
NIGHT AND CONTINUING INTO MONDAY BRINGING DRY WEATHER WITH
TEMPERATURES A LITTLE BELOW NORMAL. HIGH PRESSURE WILL REMAIN OVER
THE REGION FOR TUESDAY AND WEDNESDAY AS WELL KEEPING DRY WEATHER
OVER THE FORECAST AREA WITH TEMPERATURES REMAINING A FEW DEGREES
BELOW NORMAL.

ARS

&&

.AVIATION...
06Z TAFS

BROKEN TO SOLID CONVECTIVE LINE HAD ACCELERATED OVER EASTERN AR
SINCE 04Z. KNQA RADAR SHOWED INBOUND WINDS AT FL060 AT 75KTS ON A
CELL 50NM SOUTHWEST OF KMEM. WILL CONTINUE TO MONITOR THIS CELL
FOR SURFACE WIND POTENTIAL AT KMEM FOR POSSIBLE AIRPORT WEATHER
WARNING.

THE SQUALL LINE SHOULD CONTINUE EAST THROUGH THE OVERNIGHT...
TAKING UP A POSITION EAST OF KMEM FOR THE OUTBOUND PUSH.

VFR CONDITIONS WILL BUILD IN FROM THE WEST DURING THE DAYLIGHT
MORNING HOURS...AS A MIDLEVEL DRYSLOT MIXES DRY AIR TO THE SURFACE.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  60  73  49  60 /  90  10  40  40
MKL  59  74  46  62 /  90  50  40  40
JBR  54  69  43  59 /  90  10  40  40
TUP  58  74  49  66 / 100  40  40  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 10, 3:18 PM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CST WED MAR 10 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112330-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
318 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT ACROSS
THE ENTIRE MID SOUTH. THE GREATEST POTENTIAL FOR SEVERE WEATHER
WILL OCCUR WEST OF A LINE FROM CARUTHERSVILLE MISSOURI TO MEMPHIS
TENNESSEE TO CHARLESTON MISSISSIPPI BETWEEN MIDNIGHT AND 3 AM. THE
SEVERE WEATHER POTENTIAL WILL INCREASE EAST OF THIS LINE AFTER 3 AM
CST AND CONTINUE INTO THE MORNING HOURS OF THURSDAY.

LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE
THUNDERSTORMS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE INTO THURSDAY
MORNING ACROSS EASTERN PORTIONS OF THE MID SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO THURSDAY
MORNING.

In the hours before

Local storm report, Mar 10, 8:38 PM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
            CITY/POCAHONTAS.

0755 PM     HAIL             2 S POCAHONTAS          36.23N 90.97W
03/10/2010  E1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND.

0800 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   CO-OP OBSERVER

            QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.

0830 PM     HAIL             3 N RAVENDEN            36.28N 91.25W
03/10/2010  E0.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

&&

CCD
Local storm report, Mar 10, 8:43 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
            CITY/POCAHONTAS.

0755 PM     HAIL             2 S POCAHONTAS          36.23N 90.97W
03/10/2010  E1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND.

0800 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   CO-OP OBSERVER

            QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.

0820 PM     HAIL             3 N RAVENDEN            36.28N 91.25W
03/10/2010  E0.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

&&

CCD
Special weather statement, Mar 10, 8:46 PM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST WED MAR 10 2010

ARZ018-026-MOZ113-110315-
CRAIGHEAD AR-GREENE AR-DUNKLIN MO-
846 PM CST WED MAR 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CST FOR...

  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES EAST OF JONESBORO AT 846 PM CST...
MOVING NORTHEAST AT 40 MPH.

PEOPLE IN CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING
LOCATIONS NEAR BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO...
LAKE CITY...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Mar 10, 9:04 PM CST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CST WED MAR 10 2010

ARZ008-017-110345-
RANDOLPH AR-LAWRENCE AR-
904 PM CST WED MAR 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CST FOR...

  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

AN APPROACHING LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 22
MILES WEST OF RAVENDEN SPRINGS TO 39 MILES SOUTHWEST OF STRAWBERRY
AT 904 PM CST...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, Mar 10, 10:29 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
            CITY/POCAHONTAS.

0755 PM     HAIL             2 S POCAHONTAS          36.23N 90.97W
03/10/2010  E1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND.

0758 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
03/10/2010                   RANDOLPH           AR   LAW ENFORCEMENT

            A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
            DAMAGE.

0800 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   CO-OP OBSERVER

            QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.

0820 PM     HAIL             3 N RAVENDEN            36.28N 91.25W
03/10/2010  E0.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

&&

CCD
Local storm report, Mar 11, 1:01 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
101 AM CST THU MAR 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             POWHATAN                36.08N 91.12W
03/10/2010  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            QUARTER HAIL IN POWHATAN. HAIL ALSO COVERING THE GROUND
            IN BLACK ROCK.

0753 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
            CITY/POCAHONTAS.

0755 PM     HAIL             2 S POCAHONTAS          36.23N 90.97W
03/10/2010  E1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND.

0758 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
03/10/2010                   RANDOLPH           AR   LAW ENFORCEMENT

            A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
            DAMAGE.

0800 PM     HAIL             POCAHONTAS              36.26N 90.97W
03/10/2010  E1.00 INCH       RANDOLPH           AR   CO-OP OBSERVER

            QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.

0820 PM     HAIL             3 N RAVENDEN            36.28N 91.25W
03/10/2010  E0.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

1200 AM     FLASH FLOOD      1 NW POCAHONTAS         36.27N 90.98W
03/11/2010                   RANDOLPH           AR   LAW ENFORCEMENT

            LOW WATER CROSSINGS ALONG COUNTRY CLUB ROAD ARE
            IMPASSABLE.

1244 AM     TSTM WND GST     10 W GERMANTOWN         35.09N 89.97W
03/11/2010  M57.00 MPH       SHELBY             TN   ASOS

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:01 AM CSTSevere Thunderstorm WarningMEGShelby44 min
Mar 11, 12:30 AM CSTFlash Flood WarningMEGShelby2 hr
Mar 11, 12:34 AM CSTSevere Thunderstorm WarningMEGDyer, Haywood, Lauderdale, Tipton41 min
Mar 11, 12:56 AM CSTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton64 min
Mar 11, 1:02 AM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more58 min
Mar 11, 1:21 AM CSTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Madison54 min
Mar 11, 1:41 AM CSTAreal Flood AdvisoryMEGCarroll, Chester, Crockett, Dyer, Fayette, Gibson and 6 more2 hr
Mar 11, 2:16 AM CSTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Hardin, Henderson, McNairy and 1 more48 min
Mar 11, 4:07 AM CSTAreal Flood AdvisoryMEGChester, Decatur, Hardin, Henderson, McNairy3 hr
Mar 10, 10:43 PM CSTSevere Thunderstorm WarningMEGCoahoma62 min
Mar 11, 1:32 AM CSTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 2 more4 hr

Nearby

Flash Flood Warnings in Mississippi, 2010Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.